# SDR P5CA9800857

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RT WING UPPER SURFACE BETWEEN PANEL 671CT AND 671DT.  CORROSION REMOVED AND REPLACED PER SRM 51-10-01 AND 51-10-02.
